Vol. 10, No. 7, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The $A_\infty$-property of the Kolmogorov measure

Kaj Nyström

Vol. 10 (2017), No. 7, 1709–1756
Abstract

We consider the Kolmogorov–Fokker–Planck operator

K := i=1m xixi + i=1mx iyi t

in unbounded domains of the form

Ω = {(x,xm,y,ym,t) N+1x m > ψ(x,y,t)}.

Concerning ψ and Ω, we assume that Ω is what we call an (unbounded) admissible LipK-domain: ψ satisfies a uniform Lipschitz condition, adapted to the dilation structure and the (non-Euclidean) Lie group underlying the operator K, as well as an additional regularity condition formulated in terms of a Carleson measure. We prove that in admissible LipK-domains the associated parabolic measure is absolutely continuous with respect to a surface measure and that the associated Radon–Nikodym derivative defines an A weight with respect to this surface measure. Our result is sharp.

Keywords
Kolmogorov equation, ultraparabolic, hypoelliptic, Lipschitz domain, doubling measure, parabolic measure, Kolmogorov measure, $A_\infty$
Mathematical Subject Classification 2010
Primary: 35K65, 35K70
Secondary: 35H20, 35R03
Milestones
Received: 1 February 2017
Accepted: 17 June 2017
Published: 1 August 2017
Authors
Kaj Nyström
Department of Mathematics
Uppsala University
Uppsala
Sweden